# SDR DALA2025010900197

- Difficulty date: January 7, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 28,360 hours, 10,684 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0751778) CRACK AROUND FASTENER ON VAPOR BARRIER UPPER ATTACHMENT LOCATED AT STA 663, LBL 18. CRACK AROUND FASTENER ON VAPOR BARRIER UPPER ATTACHMENT LOCATED AT STA 663 LBL REPAIRED IAW B737 SRM 57-10-10-2R PROCEDURE 5.
